# SDR AALA2019031989013

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 24,929 hours, 10,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE WAS LOW.  MAINTENANCE INSPECTED THE  SLIDE CYLINDER PRESSURE LEVEL IAW 25-66-01-200-801,  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
